# SDR AALA202211289671

- Difficulty date: October 3, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 60,615 hours, 35,454 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: D5725916200000
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND MAIN LANDING GEAR RETRACTION ACTUATOR ATTACHMENT BRACKET UPPER SIDE AROUND LUG. AT THE LEFT WING GEAR AREA.  MAINTENANCE REPLACED THE RETRACTION ACTUATOR ATTACHMENT BRACKET PER EA 340049.
